# SDR USAA2013072200009

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 51,064 hours, 18,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A STATION , EMERGENCY FLASHLIGHT RED LED CHARGING LIGHT NOT FLASHING.  REPLACED BATTERY PACK FOR FLASHLIGHT OPS CHECKED GOOD.
